# SDR QXEA0200813

- Difficulty date: May 10, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Scratched
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MULTIPLE SCRATCHES IN UPPER SPAR CAP ON FORWARD EDGES OF WING SKINS.  REPAIRED IAW HORIZON AIR EA 2-57-265.
